# SDR WX0A201308300001

- Difficulty date: August 25, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N403NV
- Make and model: Doug MD-88
- Aircraft serial: 49764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100783
- Condition: Punctured
- Location: Bs 148.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR PAN WEB PUNCTURED STA 148.5, RBL 28.  CUTOUT DAMAGED AREA, FABRICATED DOUBLER, FILLER, LOCATED, DRILLED, AND INSTALLED IAW SRM 51-70-4.
